2019
Том 71
№ 11

All Issues

Chumak A. A.

Articles: 2
Article (Russian)

An example of a Riemannian manifold, diffeomorphic to a Euclidean space, whose spheres of fixed radius have nonuniformly bounded volumes

Chumak A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 691–695

Article (Ukrainian)

Self-adjointness of the Beltrami — Laplace operator on a complete paracompact Riemannian manifold without boundary

Chumak A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 784—791